# SDR HNAA0600107

- Difficulty date: July 10, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 24,672 hours, 40,430 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Terminal Block
- Condition: Overheated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT.  FOUND APU STARTER GENERATOR CABLES AT AFT SIDE OF FORWARD PRESSURE BULKHEAD OVERHEATED AT TERMINAL BLOCK 24459-TB1.  REMOVED AND REPLACED CABLES 2449-7B1 AND 2449-1AL.  PART INFORMATION TO FOLLOW
